ID 102
Author
Ito, Yoshifumi Department of Mathematical Sciences Faculty of Integrated Arts and Sciences The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
In this paper, we investigate the conditions that (slowly increasing) holomorphic functions F_±(z) on C_± have the boundary values F_±(x±i0)=lim F_±(x±iε) in the sense of cl([a,b]) (or, cl(D)) and define the Sato (Fourier) hyperfunction f(x)=F_+(x+iO)- F_(x-iO) on [a, b] (or D) as their boundary values.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
27
Start Page
23
End Page
35
Sort Key
23
Published Date
1994-02-18
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology